Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

History of hip replacement. What could be causing numbness and tingling in feet?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
both numb and tingling feet started after first hip replacement 1993.starts to get worse while doing bending ,coinsided with tinnitus suddenly starting which I have taken medication ever since. They have helped me cope with the tinnitus since.. Recently started on blood pressure tables
Posted Fri, 29 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 3 hours later
Brief Answer: Can be due to many causes. Detailed Answer: Hello, Thanks for posting your query. The numb and tingling feet that you are having are likely to be related to a nerve root compression at the level of lumbar spine. It is not related to the blood pressure medicine thta you have started recently. Other causes include injury to the back or spinal cord, Lack of blood supply to the legs as a result of plaque formation in the blood vessels, diabetes, stroke, multiple sclerosis and underactive thyroid. Abnormal levels of calcium, potassium, or sodium in your body and a lack of vitamin B12 can also cause tingling sensations. Firstly, I’ll request you to get your blood sugar/HbA1c (glycated hemoglobin) tested to rule out Diabetes mellitus. Also get your thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the symptoms improve. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor